# SDR QXEA200602057

- Difficulty date: July 27, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 TAIL FUSELAGE STRINGER 5 RT FORWARD OF FRAME NR 5 CHAFED BY FLEXIBLE HYDRAULIC LINE.  REPAIRED IAW DHC-8-200 SRM 51-40-00, 51-40-11 AND HORIZON EO 2-29-19.
